# SDR UPS05843933

- Difficulty date: January 5, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 975329711
- Condition: Cracked
- Location: Nr 4 Stub Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 4 STUB WING INBOARD L/E RIB CRACKED AT L/E.  REMOVED, FABBED, AND INSTALLED NR 4 INBOARD STUB WING TAPERED FLANGE IAW DC8 SRM 51-1-21, DWG 9753297, SRM 51-1-8 AND DC8 SRM 51-1-21A.
